http://dx.doi.org/10.1007/s00211-014-0673-6">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

On non-ergodic convergence rate of Douglas–Rachford alternating direction method of multipliers

Language

English

Abstract

© 2014 Springer-Verlag Berlin HeidelbergThis note proposes a novel approach to derive a worst-case (Formula presented.) convergence rate measured by the iteration complexity in a non-ergodic sense for the Douglas–Rachford alternating direction method of multipliers proposed by Glowinski and Marrocco.

Publication Date

2015

Source Publication Title

Numerische Mathematik

Volume

130

Issue

3

Start Page

567

End Page

577

Publisher

Springer Verlag

ISSN (print)

0029599X

ISSN (electronic)

09453245

This document is currently not available here.

Share

COinS